# SDR ASAA2021101236441

- Difficulty date: October 12, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,649 hours, 6,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A812712
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT FWD SHIELD PANEL IS CORRODED. DOT # SM91-003. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW 737-900ER SRM 53-60-15-1A-1 REMOVED AND REPLACED SHEILD PNEL IAW 737-900 ER SRM 51-40-02-0G-0W= 2.5" O= .050 R= .028 L= 2FT D= .022.
